| Model Number |
N/A |
| Medical Device Problem Code |
Migration (4003)
| Health Effect - Clinical Codes |
Bone Fracture(s) (1870); Pain (1994)
| Date of Event |
03/07/2024
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that the patient underwent an initial hip procedure.Five days post op, the patient developed pain and was unable to bear weight.The patient had no trauma or falls post initial surgery.A secondary x-rays showed that the stem had subsided.Subsequently, the patient underwent a revision procedure approximately 2 weeks post implantation.During the secondary procedure, a fracture was found, cabled and a bigger stem was reamed, broached, and inserted.Attempts have been made and no further information has been provided.
Additional Manufacturer Narrative
(b)(4).D10: cat# 163670 lot# j7252771 32mm mod head cocr +3mm neck.Cat# 010000664 lot# 7586906 g7 pps ltd acet shell 54f.Cat# 010000928 lot# 7273204 g7 hi-wall e1 liner 32mm f.G2: foreign: new zealand.The customer has indicated that the product will not be returned to zimmer biomet for investigation as its location is unknown.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.Proposed component code: mechanical (g04)- stem.No product was returned or pictures provided; visual and dimensional evaluations could not be performed.Review of the device history records identified no deviations or anomalies during manufacturing related to the reported event.Medical records were not provided.A definitive root cause cannot be determined.The surgeon is unsure of when the bone fracture occurred, during the initial placement or sometime before the revision.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
Event or Problem Description
No further information at the time of this report.